# SDR 7AHR2012040635012

- Difficulty date: April 6, 2012
- Submitted: April 6, 2012
- Operation: General aviation
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 62,796 hours, 61,886 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Part time: 62,796 hours, 61,886 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT LOWER RT WING L/E FWD SPAR AT WBL 227.0 TO WBL 522.0.  REMOVED CORROSION, FABRICATED 2 REPAIR STRAPS AND INSTALLED IAW CURRENT SRM.
